# SDR C1HA203385010

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTSIDE LEFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED M955 PWR SUPPLY AND BATTERY OPS CHECKED GOOD PER M/M 33-50-22.
